# SDR QXEA200501741

- Difficulty date: December 4, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 19,791 hours, 28,006 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Transducer
- Condition: Malfunctioned
- Location: Deice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - RIGHT DE-ICE PRESSURE GAUGE READS 30 AT ALL TIMES.  LEFT SIDE NORMAL 18 PSI.  MAINTENANCE BEGAN TROUBLESHOOTING OF DE-ICE PRESSURE.  SUSPECT PRESSURE TRANSDUCER.  PLACED ON MEL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
